Alert archive / Iowa / Wind Advisories in 2022
Wind Advisory 4, NWS Des Moines, IA
NWS Des Moines, IA issued this wind advisory at Mar 5, 2022, 3:32 AM CST for 37 counties in Iowa. It took effect at Mar 5, 2022, 8:00 PM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2022, 3:32 AM CST (09:32 UTC)
- In effect from
- Mar 5, 2022, 8:00 PM CST
- Expired
- Mar 6, 2022, 3:00 AM CST
- In force
- 7 hr
- Issued by
- NWS Des Moines, IA
All 37 counties
Adair County, IA, Adams County, IA, Appanoose County, IA, Audubon County, IA, Black Hawk County, IA, Boone County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Clarke County, IA, Crawford County, IA, Dallas County, IA, Davis County, IA, Decatur County, IA, Greene County, IA, Grundy County, IA, Guthrie County, IA, Hamilton County, IA, Hardin County, IA, Jasper County, IA, Lucas County, IA, Madison County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Monroe County, IA, Polk County, IA, Poweshiek County, IA, Ringgold County, IA, Story County, IA, Tama County, IA, Taylor County, IA, Union County, IA, Wapello County, IA, Warren County, IA, Wayne County, IA, Webster County, IA
The radar
The Des Moines radar (KDMX), 20 km from the middle of the area, began a volume at 09:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 9.5 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1866 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 380 m²/s²
- 0-3 km storm-relative helicity
- 445 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
681 WWUS73 KDMX 050932 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 332 AM CST Sat Mar 5 2022 IAZ034>039-044>050-057>062-070>075-081>086-092>097-051745- /O.NEW.KDMX.WI.Y.0004.220306T0000Z-220306T0900Z/ Calhoun-Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford- Carroll-Greene-Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas- Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska- Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur- Wayne-Appanoose-Davis- Including the cities of Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola, Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 332 AM CST Sat Mar 5 2022 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 3 AM CST SUNDAY... * WHAT...Winds becoming from the west and northwest at 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Central and Southern Iowa. * WHEN...From 6 PM this evening to 3 AM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/desmoines
4 follow-up statements
215 WWUS73 KDMX 051808 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 1208 PM CST Sat Mar 5 2022 IAZ034>039-044>050-057>062-070>075-081>086-092>097-060215- /O.CON.KDMX.WI.Y.0004.220306T0000Z-220306T0900Z/ Calhoun-Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford- Carroll-Greene-Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas- Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska- Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur- Wayne-Appanoose-Davis- Including the cities of Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola, Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 1208 PM CST Sat Mar 5 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM CST SUNDAY... * WHAT...Winds becoming from the west and northwest at 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Central and Southern Iowa. * WHEN...From 6 PM this evening to 3 AM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/desmoines
091 WWUS73 KDMX 052057 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 257 PM CST Sat Mar 5 2022 IAZ034>039-044>050-057>062-070>075-081>086-092>097-060500- /O.EXT.KDMX.WI.Y.0004.220306T0200Z-220306T0900Z/ Calhoun-Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford- Carroll-Greene-Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas- Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska- Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur- Wayne-Appanoose-Davis- Including the cities of Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola, Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 257 PM CST Sat Mar 5 2022 ...WIND ADVISORY NOW IN EFFECT FROM 8 PM THIS EVENING TO 3 AM CST SUNDAY... * WHAT...Winds becoming west northwest at near 25 mph with gusts up to 45 mph. * WHERE...Central and Southern Iowa. * WHEN...From 8 PM this evening to 3 AM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/desmoines
893 WWUS73 KDMX 060400 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 1000 PM CST Sat Mar 5 2022 IAZ034>039-044>050-057>062-070>075-081>086-092>097-060900- /O.CON.KDMX.WI.Y.0004.000000T0000Z-220306T0900Z/ Calhoun-Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford- Carroll-Greene-Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas- Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska- Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur- Wayne-Appanoose-Davis- Including the cities of Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola, Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 1000 PM CST Sat Mar 5 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST SUNDAY... * WHAT...West winds 20 to 25 mph with gusts up to 35 mph. * WHERE...Much of central and southern Iowa. * WHEN...Until 3 AM CST Sunday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/desmoines
791 WWUS73 KDMX 060854 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 254 AM CST Sun Mar 6 2022 IAZ034>039-044>050-057>062-070>075-081>086-092>097-061000- /O.EXP.KDMX.WI.Y.0004.000000T0000Z-220306T0900Z/ Calhoun-Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford- Carroll-Greene-Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas- Polk-Jasper-Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska- Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur- Wayne-Appanoose-Davis- Including the cities of Rockwell City, Manson, Lake City, Pomeroy, Fort Dodge, Webster City, Iowa Falls, Eldora, Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Waterloo, Cedar Falls, Denison, Carroll, Jefferson, Boone, Ames, Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Audubon, Exira, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Newton, Grinnell, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Pella, Knoxville, Oskaloosa, Corning, Creston, Osceola, Chariton, Albia, Ottumwa, Bedford, Lenox, New Market, Mount Ayr, Lamoni, Leon, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 254 AM CST Sun Mar 6 2022 ...WIND ADVISORY WILL EXPIRE AT 3 AM CST EARLY THIS MORNING... The strongest wind gusts have ended, but wind gusts of 30 to 40 mph will continue, and gradually diminish later this morning. $$ For more information from the National Weather Service visit https://weather.gov/desmoines
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at Mar 4, 11:41 PM CST, 3 hours 51 minutes earlier.
Area forecast discussion, Mar 4, 11:41 PM CST, 3 hours 51 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 1141 PM CST Fri Mar 4 2022 ...Updated for the 06z Aviation Discussion... .SHORT TERM.../Tonight through Monday/ Issued at 339 PM CST Fri Mar 4 2022 Primary messaging highlights: * Windy with severe weather potential Sat afternoon and evening * Snow likely south & east Sun Night or Monday The weather will certainly become more active into early next week with increasing warmth, moisture, and the return of convective potential into tomorrow, and wintry precip Sunday Night into Monday. The latest water vapor imagery nicely depicts a short wave lifting through KS with a noted subsidence/lift couplet, which is increasing vertical motion through the MO Valley late this afternoon. This vertical motion and associated increase in 1-3km moisture should eventually develop scattered elevated convection across IA this evening, and lifting into the Upper MS Valley early Saturday morning. The Effective CAPE generally stays below 500 J/kg, but the effective shear does get to 30-40kts at times suggesting a bit of organization and small hail potential can't be ruled out. The bigger concern will be later Saturday however with generally two rounds of convection anticipated. The first should blossom as the current southwest CONUS upper low approaches with increasing kinematic/CPVA support and lift along the back edge of deeper moisture. Some convection allowing models /CAMs/ suggest strong effective shear, and with some increase in instability lower rooted storms and the potential for severe hail. The last and potentially most significant convection should develop along and ahead of the dryline, and eventual cold frontal merger, with more surface based convection as the soundings flip from locked in stratus and low level moisture to better mixing. Ahead of this feature, low LCLs, 500-1000m shear, SRH, and storm relative inflow will become quite favorable for low level rotation and potential tornadoes. However, the phased window where favorable CAPE/CINH exists to realize this potential is narrow where continued mixing boosts LCLs and lowers instability. That said, instability continues to increase from run to run with some models now depicting MLCAPEs 1000+ J/kg, including three figure 0-3km CAPEs, so while it may not be long lasting CAMs continue to depict a line of discrete cells realizing the extreme deep shear and still bring a several hour period where tornado parameter space is favorable. As mentioned, it shouldn't last long however with less favorable CAPE/CINH support into eastern IA with the loss of insolation, which is depicted by fading CAM updraft helicity values by 7-8pm. Outside of the convection, mixing and pressure gradient driven non-thunderstorm winds may produce gusts of 30-40 mph in the vicinity of the dryline/frontal passage, and also behind the system as it exits into the night. The weather should calm down considerably into Sunday, but the overall pattern will not change too much with southwest flow staying in place and another potent short wave taking a very similar track from the southwest CONUS into the Mid MS Valley by midday Monday. While the lower level convergence and better thermodynamic support will remain to our south and east, mid level kinematic forcing will overspread Iowa Sunday Night and Monday morning with wintry precip likely. Confidence has decreased with regard to precip type however with soundings depicting moisture depth and ice introduction fading in and out. Details are unclear at this point but at least minor snow, sleet, and/or ice accumulations are possible south and east with the Monday morning commute likely affected in those areas. && .LONG TERM.../Monday Night through Friday/ Issued at 339 PM CST Fri Mar 4 2022 Primary messaging highlights: * Colder temperatures with more snow chances late next week After many bouts of precipitation, dry conditions reappear on Tuesday across the region. Temperatures are expected to be normal or slightly above normal with daytime highs in the 40's through mid week. The next system to monitor will be a longwave trough bringing the potential of winter precipitation and cold air back into our area. This cold air will bring well below normal temperatures into the weekend. This system will bring a frontal passage, colder temperatures (winter isn't over), and what appears to be increasing chances for snow and wind. && .AVIATION.../For the 06Z TAFS through 06Z Saturday night/ Issued at 1138 PM CST Fri Mar 4 2022 Showers and thunderstorms moving across the state overnight and will have on and off periods with showers and storms through much of Saturday. Cigs will continue to lower overnight and into Saturday morning and will be LIFR/IFR at times, especially over northern Iowa. A brief period of VFR may arrive Saturday afternoon before another round of storms arrive. Expect breezy to gusty south winds through at least Saturday afternoon then becoming strong from the west in the evening. && .HYDROLOGY... Issued at 339 PM CST Fri Mar 4 2022 Little has changed from previous thinking with respect to river concerns. With event QPF generally a half inch to an inch, possibly isolated 1"+, RFC ensemble and contingency forecasts suggest within bank rises. Even with frost still in the ground and enhancing runoff, dry soils in Abnormally Dry to Moderate Drought areas will likely not produce sufficient runoff to reach flood stage. However, within bank rises may still increase the potential for ice jams, especially in more typical areas, so localized flooding would still be possible in those locations early next week. && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Small LONG TERM...Small/Viken AVIATION...Donavon
Hazardous weather outlook, Mar 4, 4:21 PM CST, 11 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 421 PM CST Fri Mar 4 2022 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075- 081>086-092>097-052230- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union- Clarke-Lucas-Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne- Appanoose-Davis- 421 PM CST Fri Mar 4 2022 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight Showers and non-severe thunderstorms are expected tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A few strong storms with hail are possible around midday Saturday. The highest risk for severe weather will be Saturday mid and late afternoon into early Saturday evening. Damaging wind gusts, tornadoes, and hail will be possible during this timeframe. Rainfall from the Saturday storms will runoff into area rivers and cause within bank rises. Where river ice remains, particularly over northern Iowa, it is possible ice jams could develop and cause localized flooding. As the storms depart Saturday night, winds from the northwest will quicken with gusts in excess of 35 mph. A wintry mix and snow is possible Sunday night into Monday. At least minor snow accumulations are possible in parts of the state. .SPOTTER INFORMATION STATEMENT... Spotters may be needed Saturday afternoon and early evening. Dodson/Martin
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 3:45 AM CST | Special Weather Statement | DMX | Adair, Cass | 45 min |
| Mar 5, 4:36 AM CST | Special Weather Statement | DMX | Adair, Guthrie | 39 min |
| Mar 5, 8:50 AM CST | Special Weather Statement | DMX | Ringgold | 25 min |
| Mar 5, 9:25 AM CST | Special Weather Statement | DMX | Clarke, Decatur, Lucas | 50 min |
| Mar 5, 9:49 AM CST | Special Weather Statement | DMX | Monroe | 26 min |
| Mar 5, 12:51 PM CST | Special Weather Statement | DMX | Adair | 24 min |
| Mar 5, 1:10 PM CST | Special Weather Statement | DMX | Madison, Polk | 35 min |
| Mar 5, 1:37 PM CST | Special Weather Statement | DMX | Jasper | 23 min |
| Mar 5, 1:51 PM CST | Special Weather Statement | DMX | Marshall | 24 min |
| Mar 5, 2:00 PM CST | Severe Thunderstorm Warning | DMX | Jasper, Marshall | 25 min |
| Mar 5, 2:08 PM CST | Special Weather Statement | DMX | Black Hawk, Bremer, Grundy | 52 min |
| Mar 5, 2:17 PM CST | Special Weather Statement | DMX | Tama | 28 min |
| Mar 5, 2:35 PM CST | Special Weather Statement | DMX | Black Hawk | 25 min |
| Mar 5, 3:17 PM CST | Severe Thunderstorm Warning | DMX | Adams, Taylor, Union | 43 min |
| Mar 5, 3:22 PM CST | Tornado Warning | DMX | Audubon, Cass | 12 min |
| Mar 5, 3:26 PM CST | Tornado Warning | DMX | Adams, Taylor | 49 min |
| Mar 5, 3:33 PM CST | Severe Thunderstorm Warning | DMX | Audubon | 27 min |
| Mar 5, 3:36 PM CST | Tornado Warning | DMX | Adair, Adams, Taylor, Union | 39 min |
| Mar 5, 3:48 PM CST | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 27 min |
| Mar 5, 4:11 PM CST | Tornado Warning | DMX | Adair, Madison, Union | 35 min |
| Mar 5, 4:34 PM CST | Tornado Warning | DMX | Dallas, Madison, Polk, Warren | 41 min |
| Mar 5, 4:53 PM CST | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk | 37 min |
| Mar 5, 4:56 PM CST | Severe Thunderstorm Warning | DMX | Clarke, Decatur, Lucas, Wayne | 34 min |
| Mar 5, 5:03 PM CST | Tornado Warning | DMX | Decatur, Lucas, Wayne | 27 min |
| Mar 5, 5:05 PM CST | Tornado Warning | DMX | Jasper, Polk, Warren | 40 min |
| Mar 5, 5:13 PM CST | Severe Thunderstorm Warning | DMX | Decatur, Lucas, Wayne | 32 min |
| Mar 5, 5:16 PM CST | Tornado Warning | DMX | Decatur, Wayne | 29 min |
| Mar 5, 5:19 PM CST | Severe Thunderstorm Warning | DMX | Grundy, Hardin, Marshall, Story | 41 min |
| Mar 5, 5:23 PM CST | Tornado Warning | DMX | Clarke, Decatur, Lucas, Wayne | 37 min |
| Mar 5, 5:35 PM CST | Tornado Warning | DMX | Jasper, Marshall | 40 min |
| Mar 5, 5:36 PM CST | Tornado Warning | DMX | Appanoose, Lucas, Wayne | 24 min |
| Mar 5, 5:52 PM CST | Tornado Warning | DMX | Lucas, Marion, Monroe | 23 min |
| Mar 5, 5:53 PM CST | Severe Thunderstorm Warning | DMX | Jasper, Marion, Marshall, Polk, Warren | 41 min |
| Mar 5, 5:53 PM CST | Tornado Warning | DMX | Appanoose, Monroe, Wayne | 37 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.